[A case of tuberculosis showing immune reconstitution syndrome after the initiation of antiretroviral therapy for HIV infection].
Аннотация
Abstract A 27-year-old man admitted for high fever, wet cough and abnormality on his chest radiograph. He was diagnosed as pulmonary tuberculosis, and started treatment with INH, RFP, EB, and PZA. After other examinations, he was diagnosed as having a acquired immunodeficiency syndrome, too. We gave him zidovudine and lamivudine/ abacavir sulfate to treat HIV infection. After starting treatment with anti-tuberculosis drugs his fever alleviated, but after 10 days from the start of anti-HIV drugs, he showed high fever, and abnormality of his chest radiograph exacervated. We diagnosed him as immune reconstitution syndrome, and gave him prednisolone 30 mg/day. His symptoms improved gradually.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.